Toddler’s Skin Has Black And Red Spots With Typhus After Typhus?

Illustration of Toddler’s Skin Has Black And Red Spots With Typhus After Typhus?
Illustration: Toddler’s Skin Has Black And Red Spots With Typhus After Typhus? cdn-prod.medicalnewstoday.com

Hello, I want to ask. My child is 5 years old. Yesterday the child was diagnosed with mild typhus by the doctor Sp.A because of frequent high fever more than 3 days, then it was recommended to be treated immediately in the hospital. After 3 days my child was allowed to treat at home while taking the racic drugs prescribed by the doctor as many as 3 bottle. But after 3 days of taking the medicine, the medicine hasn’t finished yet but how come my child’s skin has dark red spots all over his feet and feels dry and hard when touched. What happened to my child? Are there other diseases? Is the medicine too hard? Or is it a wrong prescription? Please help with the explanation … thanks

1 Answer:

Hello!
Thank you for the question on HealthReplies.com,

Typhus is a disease caused by Salmonella typhii bacteria. Generally, patients will experience symptoms of fever that arise, may appear more severe in the evening, accompanied by symptoms of headache, malaise, fatigue, weakness, tend to sweat, stomach pain , weight loss, nausea and vomiting, skin rashes.

In the diagnosis of typhus, investigations can be carried out such as Widal or TUBEX examination to ascertain the infection of Salmonella typhii in the body. Typhus can be caused by the influence of poor environmental sanitation, consuming food and drinks that are contaminated with bacteria. In typhus treatment can be done on an outpatient or inpatient basis, but the main treatment of typhus uses antibiotics to deal with bacterial infections that are experienced. If not treated adequately, typhus complications can be gastrointestinal perforation or internal bleeding.

The condition of blackish red spots on the whole leg needs to be explored further. The form of skin lesions that appear, the size of spots, distribution, number, and other symptoms experienced related to skin lesions (such as fever, itching, pain), whether the lesions appear similar elsewhere in the body, history of previous illnesses, history of allergies and treatment consumed. Red spots on the feet can be caused by dermatitis / eczema due to irritation or allergies, viral infections of the skin, inflammatory reactions due to insect bites, disease, foot, mouth disease, or reddish spots as a manifestation of bleeding.

It is advisable to consult with a pediatrician regarding further examination and management. If it is suspected as a side effect of treatment, swelling to the face and lips, shortness of breath arises until it looks blue on the face, it is advisable to immediately visit the nearest hospital emergency room for treatment. It is not recommended to stop or add self-medication without doctor's instructions, ensure that the child's nutrition and daily fluids are met, avoid scratching reddish spots on the foot area.

Hopefully this information can help you,

Regards.

: by

Related Question

The Body Feels Weak And Nauseous?

The Body Feels Weak And Nauseous?

(8 months ago)

Tonight .. nDok, I want to ask recently, my body feels weak with nausea, sometimes to the point of shaking, but the check is not pregnant. From my right hand to the shoulder, neck ... Read more

Frequent Back Pain After An Accident?

Frequent Back Pain After An Accident?

(7 months ago)

Asked the doctor. About 3 years ago I had an accident. R nThe back bone number 6 from under the crack. From the last treatment, it was declared that I was accepted as cured. R nBut... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *